Skip to Main Content
It looks like you're using Internet Explorer 11 or older. This website works best with modern browsers such as the latest versions of Chrome, Firefox, Safari, and Edge. If you continue with this browser, you may see unexpected results.

AUBG Faculty Bibliography: Popov, Todor

Todor Popov

Adjunct Associate Professor (MSc)

Office: BAC 319

Phone: +359 73 888 493

Bibliography

Journal Articles

Popov, T. (2020). Quantum diagonal algebra and pseudo-plactic algebra. Springer Proceedings in Mathematics and Statistics, 335, 431-445.

Dubois-Violette, M., & Popov, T. (2013). C∞-structure on the cohomology of the free 2-nilpotent Lie algebra. Publications de l'Institut Mathematique, 94(108), 99-109. https://hal.archives-ouvertes.fr/hal-00777930/document

Dubois-Violette, M., & Popov, T. (2012). Homotopy transfer and self-dual schur modules, Physics of Particles and Nuclei, 43(5), 708-710. https://hal.archives-ouvertes.fr/hal-00667215/document

Ogievetsky, O., & Popov, T. (2010). R-matrices in rime. Advances in Theoretical and Mathematical Physics, 14, 439-506. https://arxiv.org/pdf/0704.1947.pdf

Ogievetsky, O., & Popov, T. (2009). Cremmer-Gervais quantum Lie algebra. Fortschritte der Physik, 57, 654-658. https://arxiv.org/pdf/0905.0882.pdf

Loday, J.-L., & Popov, T. (2008). Parastatistics algebra, Young tableaux and the super plactic monoid. International Journal of Geometric Methods in Modern Physics, 5(8), 1295-1314. https://arxiv.org/pdf/0810.0844.pdf

Aneva, B., & Popov, T. (2005). Hopf structure and Green ansatz of deformed parastatistics Algebras. Journal of Physics A: Mathematical and General, 38(29), 6473-6484. https://hal.archives-ouvertes.fr/hal-00004069/document

Popov, T. (2004). Automorphismes des algebres cubiques. Comptes Rendus Mathematique [C. R. Acad. Sci. Paris], 338(8), 591-594. https://doi.org/10.1016/j.crma.2004.02.007

Dubois-Violette, M., & Popov, T. (2002). Homogeneous algebras, statistics and combinatorics. Letters in Mathematical Physics, 61(2), 159-170. https://www.researchgate.net/publication/2102971_Homogeneous_Algebras_Statistics_and_Combinatorics

Hadjiivanov, L., & Popov, T. (2002). On the rational solutions of the su(2)k Knizhnik-Zamolodchikov equation. The European Physical Journal B – Condensed Matter and Complex Systems, 29, 183-187. https://arxiv.org/pdf/hep-th/0109219.pdf

Conference Proceedings

Popov, T. (2019). A Jordan algebra for hydrogen atom and space-time symmetries. In AIP Conference Proceedings 2075. American Institute of Physics.

Popov, T. (2018). Jordan algebra and hydrogen atom. In V. Dobrev (Ed.) Quantum Theory and Symmetries with Lie Theory and Its Applications in Physics (pp. 231-244). Singapore: Springer.

Popov, T. (2016). Quantum plactic and pseudo-plactic algebras. In V. Dobrev (Ed.) Lie Theory and Its Applications in Physics (pp. 441-451). Singapore: Springer.

Popov, T. (2015). Parafermionic algebras, their modules and cohomologies. In V. Dobrev (Ed.) Lie Theory and Its Applications in Physics (pp. 515-526). Tokyo: Springer. https://arxiv.org/pdf/1402.7091.pdf

T. Popov (2013). Parafermions and homotopy algebras. In 7th Mathematical Physics Meeting: Summer School and Conference on Modern Mathematical Physics 2012, MPHYS 2012 (pp. 289-303). http://www.mphys7.ipb.ac.rs/proceedings7/29-Popov.pdf  

Dubois-Violette, M., & Popov, T. (2013). Homotopy commutative algebra and 2-nilpotent Lie algebra. In A. Makhlouf, E. Paal, S. Silvestrov, & A. Stolin (Eds.) Algebra, Geometry and Mathematical Physics (pp.137-146). Heidelberg: Springer.

Dubois-Violette, M., & Popov, T. (2013). Young tableaux and homotopy commutative algebras. In V. Dobrev (Ed.) Lie Theory and Its Applications in Physics (pp. 191-201). Tokyo: Springer.

Ogievetsky, O., & Popov, T. (2012). Drinfeld-jimbo quantum Lie algebra. In International Journal of Modern Physics: Conference Series, 13, 149-157. https://www.worldscientific.com/doi/pdf/10.1142/S2010194512006812

Loday, J.-L., & Popov, T. (2010). Hopf structures on standard Young tableaux. In Lie Theory and Its Applications in Physics: VIII International Workshop, 1243, 265-275.

Ogievetsky, O., & Popov, T. (2007). On the Rime Ansatz. https://arxiv.org/pdf/0712.3953.pdf

Loday, J.-L., & Popov, T. (2007). Parastatistics algebras and super semistandard Young tableaux. In V. Dobrev & H.D. Doebner (Eds.) Lie Theory and its Applications in Physics VII (pp. 423-430). Varna: Heron Press. https://arxiv.org/pdf/0711.3648.pdf

Popov, T. (2005). Automorphisms of regular algebras. In V. Dobrev & H.D. Doebner (Eds.) Lie Theory and Its Applications in Physics (pp. 133-140). Varna: Heron Press. https://arxiv.org/pdf/math/0601264.pdf

Popov, T. (2004). Green ansatz for deformed parastatistics. In B. Dragovich, Z. Raki´c, & B. Sazdovi´c (Eds.) Proceedings of III Summer School in Modern Mathematical Physics (pp. 457-464). 

Popov, T. (2003). Parastatistics algebras and combinatorics. In G Djordjević, L Nešić, & J Wess (Eds.) Mathematical, Theoretical and Phenomenological Challenges Beyond the Standard Model (pp. 231-240).

Popov, T. (2003). Homogeneous algebras, parastatistics and combinatorics. In J.P Gazeau, R Kerner, J.P Antoine, S Metens, & J.Y Thibon (Eds.) GROUP 24: Physical and Mathematical Aspects of Symmetries: Proceedings of the 24th International Colloquium on Group Theoretical Methods in Physics, Paris, 15-20 July 2002 (pp. 463-467).